# SDR SIMA200733703

- Difficulty date: November 29, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 19,287 hours, 19,199 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF LAV SMOKE ON EICAS.  SMOKE CONFIRMED BY FLIGHT ATTENDANT DECLARED EMERGENCY AND RETURNED FOR LANDING.  FOLLOWED AOM PROCEDURES LANDED BELOW MAX LANDING WEIGHT.  REMOVED AND REPLACED ENG 1 IAW W.C. 71-000-00.  AIRCRAFT RETURNED TO SERVICE.
